# SDR DALA2017102107705

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOORWAY INTERCOSTAL CORRODED BS 720 TO 740.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-30-15, DETAIL IV.  INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02 AND DWG 143N5400, REV B.
